| Catalog Number |
403716 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier, age and explant date are unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, there was a change in the size of implant.